CSpace
A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov equation
Chen Yong1; Wang Qi2
2004
Source PublicationChinese Physics
ISSN1009-1963
Volume13Issue:11Pages:1796
AbstractBy means of a new general ans?tz and with the aid of symbolic computation, a new algebraic method named Jacobi elliptic function rational expansion is devised to uniformly construct a series of new double periodic solutions to (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov (ANNV) equation in terms of rational Jacobi elliptic function.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36614
Collection中国科学院数学与系统科学研究院
Affiliation1.宁波大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Yong,Wang Qi. A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov equation[J]. Chinese Physics,2004,13(11):1796.
APA Chen Yong,&Wang Qi.(2004).A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov equation.Chinese Physics,13(11),1796.
MLA Chen Yong,et al."A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik–Novikov–Veselov equation".Chinese Physics 13.11(2004):1796.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Yong]'s Articles
[Wang Qi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Yong]'s Articles
[Wang Qi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Yong]'s Articles
[Wang Qi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.